# SDR SIMA20140119006

- Difficulty date: January 19, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 8,249 hours, 5,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 114910
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY LIGHTS ILLUMINATED WITH BOTH SWITCHES IN OFF POSITION.  R & R BATTERY & BATTERY POWER SUPPLY IAW AMM 33-51-17, OPERATIONS CHECKED GOOD.
